# SDR SIMA20130218004

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 32,229 hours, 30,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3563 THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPEN AND CLOSE - HANDLE ACTIVATION SEEMED STIFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CLEANED DOOR JAMB ROLLERS AND PERFORMED OPERATIONAL CHECK OF CABIN ENTRY DOOR AND FOUND TO BE WORKING NORMALLY IAW EMB AMM  52-22-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
